# SDR CNQR2015FA0000190

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N190VP
- Make and model: Cessna 525B
- Aircraft serial: 0190
- Aircraft time: 3,984 hours, 2,209 cycles
- Engine: Wilint FJ443A
- Engine time: 3,984 hours, 2,209 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 50817
- Part serial: BCCAAA21547
- Condition: Clogged
- Location: Rt Engine
- Part time: 244 hours, 110 cycles
- Component: Engine, Wilint
- Component part number: FJ443A
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THROUGH FL340 THE RT ENGINE SHUTDOWN UNCOMMANDED.  2 ATTEMPTS TO RESTART THE ENGINE WERE MADE AT LOWER ALTITUDES 1 BY WINDMILLING AND 1 BY STARTER ASSIST. BOTH UNSUCCESSFUL.
